# SDR IPXA2025101089916

- Difficulty date: October 10, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 97,928 hours, 20,052 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK. SHORTLY AFTER TO UPON RAISING THE LANDING GEAR GOT Â€ŒHYD 3 FAILÂ€? LEV 2 COMPLETED CHECKLIST & COMPLETED AIR TURN BACK  TO SDF. HYD SYS SHOWS 0. FOLLOWED FIM FAULT TREE 29-10-08 FIG 108. CONFIRMED HYD 3 SYSTEM SHOWING 0 ON SYNOPTIC SCREEN. DURING TROUBLESHOOTING FOUND A BROKEN HYDRAULIC LINE ON THE CENTER WHEEL WELL  R/H SIDE. (LINE MARKED WITH TAPE) REQUIRES FURTHER T/S.
